Strong forms of ψg-continuous functions in topological spaces

N. Ramya, A. Parvathi

Abstract


In this paper, we introduce a new class of functions called irresolute functions, strongly -continuous map and perfectly -continuous maps in topological space and study some of their properties and relations among them.


Full Text: PDF

How to Cite this Article:

N. Ramya, A. Parvathi, Strong forms of ψg-continuous functions in topological spaces, J. Math. Comput. Sci., 2 (2012), 101-109

Copyright © 2012 N. Ramya, A. Parvathi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS